MAUDE Adverse Event Report: Biosense Webster Inc QDOT MICRO; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

Biosense Webster Inc QDOT MICRO; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Catalog Number D139505
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a cardiac ablation and the patient experienced cardiac tamponade that required drainage.Cavotricuspid isthmus (cti) ablation was performed using the qdot micro catheter and vizigo short.Brockenbrough (bb) was performed using the soundstar eco catheter.Pulmonary vein isolation (pvi) was performed using the varipulse catheter, and post-mapping of the left atrium (la) was performed using octaray.After completion of these procedures, the physician observed a decrease in blood pressure, confirmed using echocardiography, which revealed pericardial effusion.The patient's blood pressure recovered and stabilized after drainage, and the patient left the room.It was stated that the drained blood was venous blood, so the issue might have been related to ablation near the inferior vena cava (ivc), during cti ablation, or to coronary sinus (cs) catheter insertion.Visitag coloring setting was tag index.Visitag additional filter used was fot.Force visualization features were used were cf, realtime graph, vector, visitag.Parameters for stability were: range: 3mm, time: 3sec, fot: 25%5g, tag size: 2mm.Procedural activated clotting time was 350 seconds over.One catheter was used for each exchange.Transseptal puncture was performed, one site.There was no evidence of steam pop.Flow setting on the irrigated catheter was pre: 2 sec, post: 5 sec.There were no abnormalities observed prior to, nor during use of the product.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50091230
Report Number3013300026-2026-02460
Device Sequence Number10317509
Product Code OAE
UDI-Device Identifier10846835016758
UDI-Public(01)10846835016758(11)260226(17)290225(10)31875114L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139505
Device Lot Number31875114L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer08/12/2026
09/02/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/31/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale
Patient RaceAsian